# SDR ASAA2025020956550

- Difficulty date: February 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,634 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141A352118
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN FROM STA344 TO STA380 AAND FROM STR24L TO STR28L. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKIN PN: 141A3521-18/143A3232-28 AT STA 344 TO STA 380 BETWEEN STR 24L TO 28L IAW EA# 800-53EA-28374 REV 00. SRXR430X.
